My head feels a lot of pain when I study for more than 2 hrs.in a single sitting . I had checked my eyes to physicians but they told they are normal. migraine is also not hurting me . Sir what should I do?
MBBS, Diploma In Dermatology And Venerology And Leprosy (DDVL)
11 years experience
Ask Free Question
2 factor are most commonly invole if more headach
1. Eye problem 2. Viral fever
so take some tablet like tab calpolo 650 mg for 2 days.
You found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Book appointment with top doctors for Pain treatment